Finite automata for caching in matrix product algorithms

Crosswhite, Gregory M. and Bacon, Dave (2008) Finite automata for caching in matrix product algorithms. Physical Review A, 78 1: . doi:10.1103/PhysRevA.78.012356

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ302932.pdf Full text (open access) application/pdf 396.14KB 0

Author Crosswhite, Gregory M.
Bacon, Dave
Title Finite automata for caching in matrix product algorithms
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2008-07-01
Year available 2008
Sub-type Article (original research)
DOI 10.1103/PhysRevA.78.012356
Open Access Status File (Publisher version)
Volume 78
Issue 1
Total pages 13
Place of publication College Park, MD United States
Publisher American Physical Society
Language eng
Keyword Renormalization-Group
Image Compression
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 15 Jun 2013, 05:43:26 EST by System User on behalf of School of Mathematics & Physics